MathSciNet Relay Station
MathSciNet bibliographic data
MR1898851 82C22 (60F10 60K35)
Derrida, B.; Lebowitz, J. L.; Speer, E. R. Large deviation of the density profile in the steady state of the open symmetric simple exclusion process. J. Statist. Phys. 107 (2002), no. 3-4, 599–634.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement